Research Repository

New Inequalities for Csiszar Divergence and Applications

Dragomir, Sever S (2003) New Inequalities for Csiszar Divergence and Applications. Acta Mathematica Vietnamica, 28 (2). pp. 123-134. ISSN 0251-4184

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID5739. Csiszar divergence
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 09 May 2011 06:51
Last Modified: 17 Aug 2011 01:42
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar